Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can I get pregnant while taking depo-provera injections ?

I ve received 2 injections the last was Dec. 28th no pt was done but have had nausea , fatigue some spotting instead of a period for the last coupla mths, my abdomen has gotten bigger w/o pain or gas, some constipation & diarrhea , dont kno if my breast change cause i just stopped brest feeding a coupla mths ago, SN i have a 6mth old! i ve also had some rhthmatic thumping in the LLQ of my abdomen, some fluttering, HPT was neg, stomach is round & seems 2 b getting bigger, it hasn t gone down after any BMs( even diarrhea), & sometimes i feel like i m experiencing Braxton Hicks
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
The symptoms you are describing could be side effects of Depo injection .Please get a pregnancy test done or better get a ultrasound done it will give confirmation regarding pregnancy.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor